# SDR SWAA2020060889643

- Difficulty date: May 13, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 45,957 hours, 22,795 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB HAS RIB STIFFENER CRACKED AT 120.3 (RIB 4) AT 3RD VERTICAL STIFFENER.  REPAIRED RIB PER SRM 55-10-09-2R-4.  SEE WIP'S AND SUB TASK FOR WORK ACCOMPLISHED.
